# SDR EIA2007086

- Difficulty date: April 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FOUND CORRODED AT STA 800 STRINGER 45L.  DAMAGED SECTION OF STRINGER CUT AND REMOVED FABRICATED SPLICE SECTION PER SRM 53-10-03 REPAIR PARTS INSTALLED PER SRM 51-30-02/SRM 53-10-03 FIG 1.
